I have been taking xanax for over twenty years. My doses varied from .25 a day up to 3.50 a day. The only time I didn't take it was when I was pregnant. I was prescribed it for panic attacks, but I use it for sleep and panic attacks now. I've had frequent urination annoyances since before I started taking xanax. Now, I'm at the point where I'm always in the bathroom trying to void my bladder. I've had every test necessary and nothing prescribed has helped. My bladder has not "dropped" and there is no obvious reason for this this problem. One urologist suggested inserting attaching a device to my bladder permanently that would help regulate it. This is not a guaranteed fix, however. I currently can go to the bathroom, urinate and then stand up, possibly lose some urine and have an urge about thirty seconds later. I never feel comfortable because its hard to relax when you always feel like you have to go. At neurologist said it could possibly be the xanas causing the problem. I am currently taking .50 mg 4 times a day; at night I usually take 1.50 to sleep (I've tried other sleep meds, both natural and prescribed to no avail) and then use the other .50 during the day when feeling shaky.
Has anyone had this happen after using Xanax and does anyone know if this is permanent? I want to try to cut down but as you know its very difficult. But, if stopping xanax would help my bladder problem, it is worth whatever else I'd go through. My life is more affected by my constant urge to void my bladder than it ever was with my anxiety symptoms and issues. Please let me know if you have any information for me. Thanks so much. Diane
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.